# SDR USAA2013031800029

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 56,273 hours, 7,907 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000700
- Part serial: CC2278
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A15 VISIT - WATER INGRESS AT 6 AREAS ON RIGHT ELEVATOR UPPER SURFACE (PREVIOUSLY REPAIRED) & 1 NEW AT 41ST, 29TH, 25TH, 4TH, 23RD & 26TH FASTENER HOLE FROM THE OUTBOARD END.  ALSO APPROX 3.875, 3.5, 3.5, 4.5, 7.5, 4 & 6.5 INCHES RESPECTIVELY FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR IAW A330 AMM 27-34-41 & 55-16-48.
